# SDR FDEA201604291431

- Difficulty date: April 29, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 24,833 hours, 13,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: A5381373120000
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DUMMY SEAT TRACK FRAME 54 - 54.2 RT NR 6 FAILED GAP CHECK.  REMOVED & RE-INSTALLED RT NR 6 DUMMY SEAT TRACK IAW SRM 51-40-21.  FABRICATED INSERT ON T16 1204986 IAW SRM 53-15-16.  INSTALLED IAW SRM 53-15-16 FIG 201.  CLASSIFIED AS A CAT A MAJOR REPAIR.
